# SDR ASAA2019101030970

- Difficulty date: October 3, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" CHANNEL BETWEEN FRAMES 767/787 RIGHT - SURFACE CORROSION ON PREVIOUS BLEND OUT REPAIR. DOT & STREAMER ATTACHED. GROUNDED - YES. REMOVED DAMAGE ON AFT CARGO R/H SHIELD AT STA 767-787+6 ORIG. 0.050, REMAINING 0.044, REMOVED 0.006 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15. REMOVED AND REPLACED SHIELD PER BAC DWG 146A0081 REV. - AND B737-800 SRM 51-40-02.
